Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Could discomfort in mouth and gastric stomach be indications of dietary deficiency?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2005
Answered : 1108 Questions
From time to time I experience a discomfort in my mouth where the inside of my cheeks stick to my gums sometimes being slightly painful. This seems to coincide with a gastric stomach both of which I have had all my life . I sometimes think it might be a dietary deficiency. Any ideas?. Thank you.
Posted Fri, 20 Dec 2013 in General Health
Answered by Dr. Abhishek Sharma 1 hour later
Brief Answer: Take precautions Detailed Answer: Hello, Yes this is associated with dietary deficiency . Secondly it is associated with reflux disease .When there is reflux it causes irritation of the skin in the throat and back of tongue this leads to muscles spasm and dryness in mouth because of acidic reflux from the stomach. Take precautions and take--- Drink lot of water Antacid tablet +Domperidom Syp. antacid gel 2 tsf two times a day half an hour before meals multivitamin twice daily Keep head end of bed elevated. Avoid alcohol, Smoking Do brisk walking daily Go for walk after dinner Avoid spicy food Avoid late night coffee follow up after 7 days.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor